@article{IVM_2005_10_a6,
author = {S. A. Stepanyants},
title = {Tauberian-type necessary conditions for {Ces{\cyra}́ro} summation methods},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {61--71},
year = {2005},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2005_10_a6/}
}
S. A. Stepanyants. Tauberian-type necessary conditions for Cesа́ro summation methods. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (2005), pp. 61-71. http://geodesic.mathdoc.fr/item/IVM_2005_10_a6/
[1] Khardi G., Raskhodyaschiesya ryady, In. lit., M., 1951, 504 pp.
[2] Hardy G.H., “Theorems relating to the summability and convergence of slowly oscillating series”, Proc. London Math. Soc., 8:2 (1910), 301–320 | DOI | Zbl
[3] Littlewood J.E., “The converse of Abel's theorem on power series”, Proc. London Math. Soc., 9:2 (1910), 434–448 | MR
[4] Lorentz G.G., “Tauberian theorems and tauberian conditions”, Trans. Amer. Math. Soc., 63:2 (1948), 226–234 | DOI | MR | Zbl
[5] Melnik V.I., “O summirovanii ryadov metodami Chezaro i Abelya–Puassona”, Matem. sb., 67:4 (1965), 535–540 | MR
[6] Stepanyants S.A., “Usloviya tauberova tipa, svyazyvayuschie metody summirovaniya Chezaro i Rissa razlichnykh poryadkov”, Anal. Math., 27 (2001), 287–318 | DOI | MR | Zbl